Convergence of the iterative processes to the solution of the boundary problem with the parameter.


Gülle A., Duru H.

Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci., vol.18, pp.34-40, 1998 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 18
  • Publication Date: 1998
  • Title of Journal : Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci.
  • Page Numbers: pp.34-40

Abstract

An iterative scheme is presented for approximating the solution of the boundary value problem dx/dt = f(t, x, λ), x(0) = x0, x(T) = xT , where λ is a parameter. Convergence of the scheme is established analytically. 

λ parametre olmak üzere dx/dt = f(t, x, λ), x(0) = x0, x(T) = xT sınır değer probleminin yaklaşık çözümü için bir iteratif şema sunuldu.Şemanın yakınsaklığı analitik olarak belirlendi.